# SDR SWAA2013012111687

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 6,218 hours, 3,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHTING INOP ROWS 11-14 LEFT.  TROUBLESHOT SYSTEM PER AMM 33-51-12-960-802 FOUND EMERGENCY LIGHT ASSEMBLY AT ROW 11 DISCONNECTED.  RECONNECTED AND PERFORMED OPERATIONAL CHECK PER AMM 33-51-12-960-802, CHECKS GOOD.
